Maine, 2014Damaging Winds in Maine, September 6, 2014
September 6, 2014 · NWS GYX · 5 events in 2 counties and zones
A cold front moving into a hot and humid late summer air mass resulted in severe convection. Wind damage was the main threat with these storms as they moved into southwestern Maine.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moving into a hot and humid late summer air mass resulted in severe convection. Wind damage was the main threat with these storms as they moved into southwestern Maine.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Sep 6, 4:13 PM EST, 17 minutes earlier.
Area forecast discussion, Sep 6, 4:13 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
513 PM EDT SAT SEP 6 2014
.SYNOPSIS...
A COLD FRONT WILL PUSH OFFSHORE THIS EVENING. HIGH PRESSURE WILL
BUILD IN FROM THE WEST SUNDAY AND WILL SHIFT INTO THE MARITIMES ON
MONDAY. HIGH PRESSURE WILL HOLD OFF THE COAST THROUGH TUESDAY. A
WARM FRONT WILL LIFT NORTH THROUGH THE REGION ON WEDNESDAY. A COLD
FRONT WILL APPROACH FROM THE WEST ON THURSDAY AND WILL SLOWLY
CROSS THE AREA ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
*** SEVERE THUNDERSTORM WATCH BOX OUR TIL 9 PM FOR ALL AREAS
EXCEPT THE NORTHERN MOUNTAINS ***
DEEP MOISTURE AND INCREASED INSTABILITY WITH HIGH CAPE AND
PRECIPITABLE WATER VALUES WILL COMBINE WITH AN APPROACHING FRONT
TO TRIGGER MORE SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS
EVENING. A FEW OF THESE STORMS MAY CONTAIN DAMAGING WIND GUSTS AND
LOCALLY VERY HEAVY RAINFALL INTO THIS EVENING.
LATEST HRRR MODEL RUN...WHICH HAS HANDLED THIS EVENT RELATIVELY
WELL...CONTINUES TO SHOW THE CONVECTION ALONG THE IMMEDIATE COAST
TIL AROUND 23Z.
AFTER THE COLD FRONTAL PASSAGE...SKIES WILL BEGIN TO
CLEAR AND CONDITIONS WILL BECOME MORE COMFORTABLE AS DEW POINT
VALUES FALL. THERE WILL BE SOME INLAND FOG DEVELOPING LATE AT
NIGHT OVER THE USUAL SUSPECT LOCATIONS INCLUDING THE CT RIVER
VALLEY.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
ALL MODELS IN AGREEMENT DEPICTING HIGH PRESSURE WILL BEGIN TO
BUILD INTO THE REGION SUNDAY WITH CLEARING SKIES OVER THE COAST
EARLY IN THE MORNING. NORTHWEST...OFFSHORE WINDS WILL ALLOW FOR
MILD TEMPS ALONG THE COAST.
WITH COLD AIR ADVECTION CONTINUING SUNDAY NIGHT...EXPECT A FEW
READINGS IN THE UPPER 30S IN THE MOUNTAINS. THERE MAY BE SOME
SCATTERED FROST IN THE MOUNTAINS...IN THE COLDEST VALLEYS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL CREST OVER THE REGION EARLY MONDAY BEFORE SHIFTING EAST
INTO THE MARITIMES. EXPECT MOSTLY SUNNY SKIES BUT TEMPS WILL
AVERAGE OUT BELOW NORMAL WITH HIGHS ONLY IN THE 60S.
MOSTLY CLEAR MONDAY NIGHT WITH LOWS IN THE MID 40S TO LOWER 50S. MOSTLY
CLEAR AND QUIET WEATHER CONTINUES ON TUESDAY AS HIGH PRESSURE
REMAINS ANCHORED TO THE EAST. ONCE AGAIN TEMPS WILL AVERAGE OUT
BELOW NORMAL WITH HIGHS IN THE 60S TO NEAR 70.
WARM FRONT SETTING UP TO THE NORTHWEST OF THE FORECAST AREA ON WEDNESDAY
WILL BRING A FEW CLOUDS TO NORTHERN ZONES BUT EXPECT ANY
ASSOCIATED PRECIP TO REMAIN WELL WEST OF THE FORECAST AREA.
REMAINDER OF THE REGION WILL SEE A MOSTLY SUNNY DAY WITH
MODERATING TEMPS. EXPECT MUCH OF THE REGION TO TOP OUT IN THE
LOWER TO MID 70S.
WARM FRONT WILL STALL ACROSS NORTHERN ZONES WEDNESDAY NIGHT BEFORE
LIFTING NORTHWARD ON THURSDAY. MAY SEE SOME SHOWERS IN NORTHERN
ZONES AFTER MIDNIGHT AS STRONGER OVER-RUNNING SHIFTS IN FROM THE
WEST. REMAINDER OF THE FORECAST AREA WILL SEE INCREASING CLOUDS.
OVER-RUNNING PRECIP WILL OVER-SPREAD THE REGION ON THURSDAY. AN
OCCLUDED FRONT PUSHING IN FROM THE WEST MAY BRING SOME LATE DAY
CONVECTION TO WESTERN ZONES AND MAY CONTINUE INTO THURSDAY NIGHT
AS THE FRONT SLOWLY PUSHES EASTWARD.
FRONT WILL STALL ACROSS THE REGION BY FRIDAY MORNING AND WILL BE
THE FOCUS FOR MORE RAIN AS A STRONG SHORTWAVE SWINGS IN FROM THE
WEST. THIS WILL FINALLY SWEEP THE FRONT OFFSHORE BY LATE IN THE DAY.
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT FOR THE WEEKEND WITH
ANOTHER SHOT OF UNSEASONABLY COOL WEATHER.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
SHORT TERM...LOCAL IFR OR LIFR CONDITIONS IN CONVECTION THIS
EVENING WITH LOCALLY STRONG WIND GUSTS AND IN PATCHY FOG LATE.
LONG TERM...VFR MONDAY THROUGH WEDNESDAY. MVFR/IFR CEILINGS/VSBY
THURSDAY.
&&
.MARINE...
SHORT TERM...SCA FOR WINDS/SEAS THROUGH THIS EVENING FOR THE OUTER
COASTAL WATERS.
LONG TERM...NO PROBLEMS NOTED.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT SUNDAY FOR ANZ150-152-154.
&&
JC
Hazardous weather outlook, Sep 6, 4:17 PM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
517 PM EDT SAT SEP 6 2014
MEZ018>028-NHZ007>010-013-014-072130-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
517 PM EDT SAT SEP 6 2014
...SEVERE THUNDERSTORM WATCH 497 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
A COLD FRONT WILL CROSS THE AREA THIS EVENING ACCOMPANIED BY
SHOWERS AND THUNDERSTORMS. SOME THUNDERSTORMS MAY PRODUCE DAMAGING
WINDS...FREQUENT LIGHTNING...AS WELL AS TORRENTIAL RAINFALL AND
LOCALIZED FLOODING. AN ISOLATED BRIEF TORNADO IS NOT COMPLETELY
OUT OF THE QUESTION.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ007>009-012>014-NHZ001>006-072130-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
517 PM EDT SAT SEP 6 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.
.DAY ONE...TONIGHT.
A COLD FRONT WILL CROSS THE AREA THIS EVENING ACCOMPANIED BY
SHOWERS AND THUNDERSTORMS. SOME THUNDERSTORMS MAY PRODUCE DAMAGING
WINDS...FREQUENT LIGHTNING...AS WELL AS TORRENTIAL RAINFALL AND
LOCALIZED FLOODING. AN ISOLATED BRIEF TORNADO IS NOT COMPLETELY
OUT OF THE QUESTION.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ151-153-072130-
PENOBSCOT BAY-CASCO BAY-
517 PM EDT SAT SEP 6 2014
...SEVERE THUNDERSTORM WATCH 497 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THUNDERSTORMS WILL GUSTY WINDS AND FREQUENT LIGHTNING ARE
EXPECTED TO MOVE ACROSS THE WATERS THIS AFTERNOON OR VERY EARLY
EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ150-152-154-072130-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
517 PM EDT SAT SEP 6 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...TONIGHT.
THUNDERSTORMS WILL GUSTY WINDS AND FREQUENT LIGHTNING ARE
EXPECTED TO MOVE ACROSS THE WATERS EARLY THIS EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Sep 6, 2:05 PM EST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
305 PM EDT SAT SEP 6 2014
NHZ006-009-010-061930-
SOUTHERN CARROLL NH-STRAFFORD NH-BELKNAP NH-
305 PM EDT SAT SEP 6 2014
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
STRAFFORD COUNTY IN NEW HAMPSHIRE
BELKNAP COUNTY IN NEW HAMPSHIRE
* UNTIL 330 PM EDT
* AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GILMANTON...MOVING TO THE NORTHEAST AT
35 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ALTON...
GILMANTON...
NEW DURHAM...
MIDDLETON...
AND BROOKFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4339 7139 4348 7146 4364 7106 4339 7100
TIME...MOT...LOC 1903Z 247DEG 31KT 4347 7134
KISTNER
Special weather statement, Sep 6, 2:46 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
346 PM EDT SAT SEP 6 2014
MEZ018-023-NHZ010-062015-
COASTAL YORK ME-INTERIOR YORK ME-STRAFFORD NH-
346 PM EDT SAT SEP 6 2014
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
COASTAL YORK COUNTY IN MAINE
INTERIOR YORK COUNTY IN MAINE
STRAFFORD COUNTY IN NEW HAMPSHIRE
* UNTIL 415 PM EDT
* AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LEBANON...MOVING TO THE EAST AT 35 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SANFORD...
HOLLIS...
LEBANON...
WATERBORO...
AND SPRINGVALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4339 7103 4346 7104 4363 7052 4339 7047
TIME...MOT...LOC 1943Z 256DEG 32KT 4344 7093
KISTNER
Local storm report, Sep 6, 2:48 PM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
348 PM EDT SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG ALTON 43.45N 71.22W
09/06/2014 BELKNAP NH LAW ENFORCEMENT
LAKES REGION DISPATCH REPORTS A TREE DOWN AND THROUGH A
COTTAGE ON MCKOME LANE IN ALTON NH.
&&
EVENT NUMBER GYX1400241
JFBSpecial weather statement, Sep 6, 2:49 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
349 PM EDT SAT SEP 6 2014
MEZ007-012-NHZ002>004-062030-
NORTHERN OXFORD ME-SOUTHERN OXFORD ME-NORTHERN GRAFTON NH-
NORTHERN CARROLL NH-SOUTHERN COOS NH-
349 PM EDT SAT SEP 6 2014
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN OXFORD COUNTY IN MAINE
SOUTHERN OXFORD COUNTY IN MAINE
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 430 PM EDT
* AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BETHLEHEM TO
NEAR BRADFORD...MOVING TO THE EAST AT 50 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
BETHEL...
BETHLEHEM...
ANDOVER...
LINCOLN...
AND MOUNT WASHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4395 7212 4395 7210 4397 7210 4397 7211
4439 7168 4473 7067 4417 7081 4392 7212
TIME...MOT...LOC 1941Z 249DEG 50KT 4431 7162 4395 7214
CEMPASpecial weather statement, Sep 6, 3:40 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
440 PM EDT SAT SEP 6 2014
MEZ012-NHZ003>006-062130-
SOUTHERN OXFORD ME-NORTHERN GRAFTON NH-SOUTHERN GRAFTON NH-
NORTHERN CARROLL NH-SOUTHERN CARROLL NH-
440 PM EDT SAT SEP 6 2014
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN OXFORD COUNTY IN MAINE
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE
SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
* UNTIL 530 PM EDT
* AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
CRAWFORD NOTCH TO 7 MILES NORTHEAST OF PLYMOUTH...MOVING TO THE
EAST AT 35 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
OSSIPEE...
MOULTONBOROUGH...
CONWAY...
FRYEBURG...
AND NORTH CONWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4411 7142 4412 7134 4409 7133 4409 7131
4412 7131 4418 7083 4378 7097 4379 7099
4374 7099 4364 7102 4373 7149 4376 7153
4374 7153 4378 7173
TIME...MOT...LOC 2029Z 270DEG 30KT 4407 7139 4386 7162
CEMPASpecial weather statement, Sep 6, 4:22 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
522 PM EDT SAT SEP 6 2014
MEZ012-019-020-024-062200-
INTERIOR CUMBERLAND ME-ANDROSCOGGIN ME-SOUTHERN OXFORD ME-
COASTAL CUMBERLAND ME-
522 PM EDT SAT SEP 6 2014
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
INTERIOR CUMBERLAND COUNTY IN MAINE
ANDROSCOGGIN COUNTY IN MAINE
SOUTHERN OXFORD COUNTY IN MAINE
COASTAL CUMBERLAND COUNTY IN MAINE
* UNTIL 600 PM EDT
* AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BRIDGTON...MOVING TO THE EAST AT 35 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LEWISTON...
MINOT...
AUBURN...
NORTH WINDHAM...
AND MECHANIC FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4378 7066 4379 7065 4379 7068 4380 7069
4379 7073 4380 7078 4382 7079 4381 7082
4384 7099 4387 7099 4424 7090 4424 7014
4371 7026
TIME...MOT...LOC 2115Z 265DEG 32KT 4399 7082
CEMPAThunderstorm Wind, Oxford
- When
- September 6, 4:30 PM EST to 4:34 PM EST
- Where
- Oxford County, 0.85 mi NW of Brownfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.940, -70.910
A severe thunderstorm downed trees on Main Street in Brownfield.
Thunderstorm Wind, Oxford
- When
- September 6, 4:30 PM EST to 4:34 PM EST
- Where
- Oxford County, Denmark
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.970, -70.800
A severe thunderstorm downed trees on Bull Ring Road in Denmark.
Thunderstorm Wind, Cumberland
- When
- September 6, 4:41 PM EST to 4:45 PM EST
- Where
- Cumberland County, 0.69 mi S of Harrison
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.110, -70.680
A severe thunderstorm downed trees in Harrison.
Thunderstorm Wind, Cumberland
- When
- September 6, 5:23 PM EST to 5:27 PM EST
- Where
- Cumberland County, 0.69 mi N of Freeport
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.860, -70.100
A severe thunderstorm downed trees and wires on Grant and Circle Roads in Freeport. Trees and wires were also downed on Route 136.
Thunderstorm Wind, Cumberland
- When
- September 6, 5:40 PM EST to 5:45 PM EST
- Where
- Cumberland County, Harpswell Center
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 43.800, -69.980
A severe thunderstorm downed trees and wires in Harpswell Center.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Massachusetts, September 6, 20142 deaths · 2 injured · $507,000 · 85 kt wind · 37 events
- Flash Flooding and Damaging Winds in Georgia, September 6 to 8, 2014$297,000 · 65 kt wind · 9 events
- Flash Flooding in West Virginia, September 6, 2014$345,000 · 4 events
- Damaging Winds and Lightning Strike in New Hampshire, September 6, 2014$131,000 · 96 kt wind · 8 events
- Flash Flood and Lightning Strikes in Texas, September 6, 2014$76,000 · 3 events
- Lightning Strike in Florida, September 6, 2014$50,000 · 1 event
- Dust Storm and Damaging Winds in Arizona, September 6, 2014$28,000 · 56 kt wind · 6 events
- Damaging Wind in Louisiana, September 6, 2014$30,000 · 1 event
- Lightning Strike in South Carolina, September 6, 20142 injured · 1 event
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, September 6, 201413 events
- Flash Flooding and Damaging Wind in California, September 6 to 8, 2014$11,000 · 56 kt wind · 11 events
- Lightning Strike in Florida, September 6, 20141 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 543829, 543830, 543831, 543832, 543833.